Pages Navigation Menu

ISSN 2227-6017 (ONLINE), ISSN 2303-9868 (PRINT), DOI: 10.18454/IRJ.2227-6017
ПИ № ФС 77 - 51217

DOI: https://doi.org/10.23670/IRJ.2017.59.103

Скачать PDF ( ) Страницы: 162-164 Выпуск: № 05 (59) Часть 3 () Искать в Google Scholar
Цитировать

Цитировать

Электронная ссылка | Печатная ссылка

Скопируйте отформатированную библиографическую ссылку через буфер обмена или перейдите по одной из ссылок для импорта в Менеджер библиографий.
Яксубаев К. Д. МЕТРИЧЕСКОЕ ПРОСТРАНСТВО НЕОГРАНИЧЕННЫХ ВЫПУКЛЫХ МНОЖЕСТВ И НЕОГРАНИЧЕННЫЕ МНОГОГРАННИКИ / К. Д. Яксубаев, Ю. А. Шуклина // Международный научно-исследовательский журнал. — 2017. — № 05 (59) Часть 3. — С. 162—164. — URL: https://research-journal.org/physics-mathematics/metricheskoe-prostranstvo-neogranichennyx-vypuklyx-mnozhestv-i-neogranichennye-mnogogranniki/ (дата обращения: 27.06.2017. ). doi: 10.23670/IRJ.2017.59.103
Яксубаев К. Д. МЕТРИЧЕСКОЕ ПРОСТРАНСТВО НЕОГРАНИЧЕННЫХ ВЫПУКЛЫХ МНОЖЕСТВ И НЕОГРАНИЧЕННЫЕ МНОГОГРАННИКИ / К. Д. Яксубаев, Ю. А. Шуклина // Международный научно-исследовательский журнал. — 2017. — № 05 (59) Часть 3. — С. 162—164. doi: 10.23670/IRJ.2017.59.103

Импортировать


МЕТРИЧЕСКОЕ ПРОСТРАНСТВО НЕОГРАНИЧЕННЫХ ВЫПУКЛЫХ МНОЖЕСТВ И НЕОГРАНИЧЕННЫЕ МНОГОГРАННИКИ

Яксубаев К.Д.1,  Шуклина Ю.А.2

1Кандидат физико-математических наук, доцент, 2Доцент, Астраханский государственный  архитектурно – строительный университет

МЕТРИЧЕСКОЕ ПРОСТРАНСТВО НЕОГРАНИЧЕННЫХ ВЫПУКЛЫХ  МНОЖЕСТВ И НЕОГРАНИЧЕННЫЕ  МНОГОГРАННИКИ

Аннотация

В работе дается определение метрического пространства H(K) неограниченных замкнутых выпуклых подмножеств банахового пространства X, имеющих один и тот же рецессивный K. В качестве расстояния  используется метрика Хаусдорфа. В  настоящей работе установлено, что свойства H(K) метрического пространства  отличаются от свойств метрического пространства выпуклых компактов с метрикой Хаусдорфа.  Установлено, что теорема аналогичная теореме об аппроксимации выпуклых компактов многогранниками  неверна.  То есть не каждый элемент  метрического пространства  H(K) может быть аппроксимирован обобщенными многогранниками, являющихся аналогами  обычных многогранников. В работе вводится понятие обобщенного многогранника  следующим образом.  Элементы совокупности H(0)+K  называются  обобщенным многогранниками. 

Выведен критерий аппроксимации.  Для того, чтобы  элемент пространства H(K) мог быть аппроксимирован  обобщенными многогранниками  в метрике Хаусдорфа необходимо и достаточно, чтобы его опорная функция была равномерно непрерывной.

Ключевые слова: Пространство неограниченных замкнутых выпуклых множеств, метрика Хаусдорфа, опорная функция, нормальный  конус, рецессивный конус.

Yaksubaev K.D.1, ShuklinaY.A.2

1PhD in Physics and Mathematics, 2Associate Professor, Astrakhan State University of Civil Engineering

METRIC SPACE OF UNLIMITED CONVEX SETS AND UNLIMITED POLYHEDRON

Abstract

In the paper there is a definition of metric space H(K) the unlimited closed convex subsets of  Banach space X,  having the same recessive K. There is a Hausdorff metric that is used as a distance. It is established in this paper that the properties of a metric space H(K) are different from the properties of the metric spaceof convex compacts with Hausdorff metric. It is established that the theorem similar to the theorem of approximation of convex compacts polyhedrons is wrong. That is not each element of metric space H(K) can be approximated by the generalized polyhedrons, which are the analogues of the normalpolyhedrons.

The paper introduces the concept of a generalized polyhedron in the following way. The set of elements  H(0)+K are known as generalized polyhedrons.

The criterion of approximation is derived. In order for the element of the space H(K) could be approximated by generalized polyhedrons in the Hausdorff metric it is necessary and sufficient that its basic function was evenly continuous.

Keywords: a space of unlimited closed convex sets, Hausdorff metric, support function, normal cone, recessive cone.

The paper examines the unlimited closed convex subsets of Banach space X, having the same recessive cone, and metric spaces, which they form with the Hausdorff metric. The aim of this work is the study of the properties of this metric space, as well as receiving an analog of the known theorem of approximation of convex compacts by normal polyhedrons.Convex sets and their properties were studied in the works [1-3]. The necessary information according to the functional analysis needed for the proof of the main theorem is taken from [1,2].

The space x is assumed to be  reflexive, it is in the paper and, therefore, the limited, convex, closed sets are weakly compact in it. Suppose

07-06-2017 12-17-25

Sets image028 are closed single spheres from image030 accordingly; image034 – single sphere Y from and etc. Apparently image040. Denote by

image044 the extended number line.

Definition 1. Cone, maximal by inclusion among cones satisfies the condition  image048, is called the recessive cone of the set . You can check that it exists and that it is convex, closed, if the set is closed, convex.

Definition 2. The function image050 on image054 is called the supporting function of the set A. The function image060 equal to zero on  A,  and to plus infinity outside A is called the indicator function of the set.

Definition 3. The epigraph of this function image064 is called the set image067 and denote by epif. A function is called closed when the epigraphis closed in the direct multiplication  image074.  Function is called its own if  image077image082 image084.

By the G(f)  we denote the graph of the function f.

Lemma 1. A function is closed then and only then when it is semi continuous from below [1].

Lemma 2. The following statements are true: a) the support function of an arbitrary set is always convex, homogeneous and closed in the weak topology, and therefore, because of the reflexivity of the space it is closed, and by Lemma 1 the support function is always semi continuous from below;

b) for any set A,B numbers  image094 it is true: ;

c)  for convex closed sets   is true: image098;

d) suppose image111 is a convex, homogeneous, semi continuous from below and it’s own function, then there is a not empty closed convex set, image118  which support function is image120.

Lemma 3. Suppose A,B is closed, convex subsets X. Let us define two numbers:

07-06-2017 12-55-54

Then it is true that image134. This number is called the Hausdorff distance between the sets A and B.

The set of all non-empty, closed, convex subsets, having the same recessive cone K, remote from it at a finite Hausdorff distance is a metric space; let us denote it  H(K). Thus, some closed, convex sets fall out of our consideration. Owing to reflexivity X elements from H(0) – is convex weakly compact and therefore image148

The aim of this work is to find out under what conditions 07-06-2017 13-01-04, and when 07-06-2017 13-01-12?  Denote by K* the cone associated to the cone K that is  image164.

Lemma 4.  Support function of any element image168 is limited on the set

image170 and is equal to plus infinity outside the cone image174. Moreover

 07-06-2017 14-21-33

Definition 4. The cone K  is called normal if

image181

Lemma 5. Suppose the cone K is normal, then there exists a normal physical cone K1 such that KK1 [2].

Lemma 6. Suppose X=X**; A,B is weakly closed subsets X. If the set AB can be putted by a shift to a normal cone then the algebraic sum A+B is weakly closed [3].

Lemma 7. Suppose K is normal,

A,BH(K); α,β≥0, then αA+βB∈H(K).

Definition 5. Suppose Ω an arbitrary subset of space X.  Function image216 is called uniform by the  Hausdorff, if image220  there is a nonzero area δ, of the graph of a function f, not intersecting with the graph of the function image226

Lemma 8. Suppose the set Ω  is convex set and the function f  is limited, that is   image232. Then the function f  is uniform by the  Hausdorff, then and only then, when it is uniformly continuous.

Lemma 9. Suppose Ω is convex, open subset, and f is convex, limited  function to the Ω, image232, – is closed, convex subset lying in Ω with some closed area of non-zero radius δ that is image238. Then the function satisfies the Lipschitz condition on  A with image240 as constant.  It is enough to prove the Lemma for one-dimensional case.

Lemma 10.  Suppose the function f uniformly continuous on limited

convex set Ω,  then the function f is limited on it.

THEOREM 1. Suppose image242 The element image244 belongs to the circuit H(0) + K then and then only when the support function of the element A is uniformly continuous in the element in the area 07-06-2017 14-42-27.

Let us find out in the finite-dimensional case: when the metric subspace H(0) + K densely in H(K)? Here and after image246.

Definition 6. The intersection of a finite number of closed half-spaces is called a polyhedron.

Definition 7. The point image248 is called an extreme point of the set A, if from the multiple image250 follows that  image252.

Lemma 11. Suppose Ω is polyhedron from image254. Then every finite convex, semi continuous from below function is continuous on it.

Lemma 12. Suppose Ω is convex compact  from image254 and every limited, convex, semi continuous from below function is continuous on it, then the set Ω  is always a polyhedron.

THEOREM 2. Considering space image254. Metric space H(0) + K is densely in H(K) that is image258 then, and only then when con K is a polyhedron.

The RESULT (consequence). Closed, convex set A from image254 is approximated by polyhedrons with arbitrary precision then, and only then, when recessive cone K of a set A is a polyhedron and  image262.

In the two-dimensional case, the space of unbounded convex closed sets H(K) is simple. In two-dimensional space of any cone is unbounded polyhedron. Therefore, in this case any element of the space H(K) can be approximated by generalized polyhedra. But in the three-dimensional case not every element of the space of unbounded convex sets H(K) is approximated by generalized polyhedra.

Let us give an example of the set image244  not belonging to the circuit H(0) + K. Suppose

image274 image276

It is easy to see that the recessive cone of the set A is K and  image278. Let us show that the support function of the set is discontinuous at the point image280. We have image282 and for any vector b* not proportional to the vector a* and taken from the border of the cone image288 image290.

Remark. The algebraic sum  image292, where is polyhedron from H(0) we will call a generalized polyhedron.

Since in image254 the element A from H(0) always can be approximated by polyhedrons, then theorem 1 in finite-dimensional case will be: the element A from H(0) can be approximated with arbitrary precision by generalized polyhedrons then and only then, when  its supporting function is continuous in the cone image288.

The results of the paper can be used in the theory of approximation of convex functions defined on all finite-dimensional space.

Список литературы на русском языке  /  References

  1. Иоффе, А.Д. Теория экстремальных задач / А.Д. Иоффе, В.М. Тихомиров. – М.: Наука, 1974. –450 с.
  2. Ажоркин, В.И. К геометрии конусов линейных положительных операторов в пространстве Банаха / В.И. Ажоркин,  И.А. Бахтин // Труды центрального зонального объединения математических кафедр. Функциональный анализ и теория функций.  – 1971. – Вып. 2.  – C. 3–10.
  3. 3.Яксубаев, К.Д.  О замкнутости алгебраической суммы замкнутых множеств / К.Д. Яксубаев  // Доклады академии наук Уз ССР. – 1984. – № 10.  – C. 10–11.

Список литературы на английском языке / References in English

  1. Ioffe, A. D. Teorija jekstremal’nyh zadach [Theory of extremal problems] / A.D. Ioffe, V.M. Tikhomirov. – M.: Nauka, 1974. – 450 p. [in Russian]
  2. Agorkin, V. I. K geometrii konusov linejnyh polozhitel’nyh operatorov v prostranstve Banaha [The geometry of cones of linear positive operators in Banach space] / V.I. Agorkin, I.A. Bakhtin // rudy central’nogo zonal’nogo ob#edinenija matematicheskih kafedr. Funkcional’nyj analiz i teorija funkcij [Proceedings of the Central zonal unions of mathematical departments. Functional analysis and function theory]. – 1971. – V. 2. – P. 3–10. [in Russian]
  3. Yaksubaev, K. D. O zamknutosti algebraicheskoj summy zamknutyh mnozhestv [Closed algebraic sums of closed sets] / K.D. Yaksubaev // Reports of the Academy of Sciences of Uz SSR. – 1984. – №. 10. – P. 10–11. [in Russian]

Оставить комментарий

Ваш e-mail не будет опубликован. Обязательные поля помечены *

Лимит времени истёк. Пожалуйста, перезагрузите CAPTCHA.